# SDR USAA2012071300005

- Difficulty date: July 13, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 66,295 hours, 42,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED 11C AND 13C EMERGENCY EXIT COVERS ARE MISSING.  MAINTENANCE REPLACED LIGHT COVERS AT ROWS 11C AND 13C FOR EMERGENCY LIGHTS.
